# SDR GTIA020363

- Difficulty date: March 29, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR SUPPORT AT STATION 1155 PLUS X24 TO PLUS X48 IS CORRODED.  REMOVED CABIN FLOOR SUPPORT.  FORMED LOCATED AND DRILLED FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
